See Alike in...

Alike App

Browser

Lavabasically

657d

Internet:antidepressants, and type 2 diabetes meds can cause excessive face sweating. Me: on antidepressants, metformin for PCOS AND on hormonal birth control so I have a period. Also me: sweating bullets from my face for about a month.

Top reply
    • LemonCanary

      624d

      Prozac makes my hands sweat so much and I hate it😭 I do pole fitness because it's the only exercise I enjoy, so it's been difficult to exercise properly

    • LemonCanary

      624d

      Prozac makes my hands sweat so much and I hate it😭 I do pole fitness because it's the only exercise I enjoy, so it's been difficult to exercise properly

    • 100Percent_K

      644d

      I have MCAS which also causes flushing and excessive sweating 🥲

    • Rosabella

      645d

      I also deal with excessive face sweat and have for about two years now. Doctors haven't linked it to what hormones.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion